Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 14, 2016, 5:48 PM EDT for Franklin County, Oxford County, Maine; Coos County, New Hampshire. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 5:48 PM EDT (21:48 UTC)
- Expired
- Jul 14, 2016, 6:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Franklin County, ME, Oxford County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 91 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:00 PM EDT | TSTM WND DMG | Milan, NH | TREE DOWN NEAR THE AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
530
WUUS51 KGYX 142148
SVRGYX
MEC007-017-NHC007-142245-
/O.NEW.KGYX.SV.W.0047.160714T2148Z-160714T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
548 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FRANKLIN COUNTY IN WESTERN MAINE...
NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 645 PM EDT
* AT 547 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRATFORD TO 11 MILES SOUTHWEST OF ERROL TO
NEAR BERLIN TO NEAR MOUNT WASHINGTON TO 7 MILES NORTHEAST OF
LINCOLN...MOVING EAST AT 45 MPH. THESE STORMS HAVE A HISTORY OF
WIND DAMAGE.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS AND RADAR.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BERLIN...BETHEL...RUMFORD...RANGELEY...ANDOVER...ERROL...
MOUNT WASHINGTON...MEXICO...GRAFTON...WELD...PINKHAM NOTCH...
DIXVILLE...STRATFORD...CARROLL...GORHAM...GREENWOOD...JACKSON...
CARTHAGE...CHATHAM AND DUMMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4471 7152 4505 7081 4492 7061 4472 7044
4448 7052 4429 7084 4425 7101 4428 7101
4428 7104 4425 7104 4423 7109 4424 7125
4419 7128 4417 7137 4421 7139 4421 7142
4424 7143 4432 7134 4451 7128 4468 7133
TIME...MOT...LOC 2147Z 257DEG 38KT 4472 7149 4470 7133 4454 7122 4434
7127 4411 7155
HAIL...0.88IN
WIND...60MPH
$$
EKSTER3 follow-up statements
473
WWUS51 KGYX 142210
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
610 PM EDT THU JUL 14 2016
MEC007-017-NHC007-142245-
/O.CON.KGYX.SV.W.0047.000000T0000Z-160714T2245Z/
FRANKLIN ME-OXFORD ME-COOS NH-
610 PM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN FRANKLIN...NORTHWESTERN OXFORD AND SOUTHEASTERN COOS
COUNTIES...
AT 609 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DIXVILLE TO 6 MILES NORTHEAST OF ERROL TO NEAR
GRAFTON TO 9 MILES EAST OF BERLIN TO PINKHAM NOTCH...MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BETHEL...RUMFORD...RANGELEY...ANDOVER...ERROL...MEXICO...GRAFTON...
WELD...CARTHAGE...HANOVER...GILEAD...BYRON...ADAMSTOWN...RILEY...
LINCOLN PLANTATION...SOUTH ARM...ROXBURY...NEWRY...
MAGALLOWAY PLANTATION AND RANGELEY PLANTATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4457 7049 4445 7064 4425 7122 4447 7102
4467 7097 4483 7108 4485 7123 4505 7081
4492 7061 4472 7044
TIME...MOT...LOC 2209Z 240DEG 43KT 4487 7120 4485 7104 4469 7093 4449
7098 4426 7127
HAIL...0.88IN
WIND...60MPH
$$
MLE662
WWUS51 KGYX 142226
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
626 PM EDT THU JUL 14 2016
NHC007-142235-
/O.CAN.KGYX.SV.W.0047.000000T0000Z-160714T2245Z/
COOS NH-
626 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4457 7049 4445 7064 4436 7099 4459 7099
4467 7097 4471 7100 4483 7102 4495 7102
4505 7081 4492 7061 4472 7044
TIME...MOT...LOC 2225Z 257DEG 38KT 4490 7099 4488 7083 4472 7072 4452
7077 4430 7106
$$
MEC007-017-142245-
/O.CON.KGYX.SV.W.0047.000000T0000Z-160714T2245Z/
FRANKLIN ME-OXFORD ME-
626 PM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN FRANKLIN AND NORTHWESTERN OXFORD COUNTIES...
AT 625 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF ERROL TO 10 MILES SOUTHWEST OF
RANGELEY TO 6 MILES NORTH OF ANDOVER TO 8 MILES NORTH OF BETHEL TO 9
MILES EAST OF PINKHAM NOTCH...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BETHEL...RUMFORD...RANGELEY...ANDOVER...MEXICO...GRAFTON...WELD...
CARTHAGE...HANOVER...GILEAD...BYRON...ADAMSTOWN...RILEY...
LINCOLN PLANTATION...SOUTH ARM...ROXBURY...NEWRY...
MAGALLOWAY PLANTATION...RANGELEY PLANTATION AND RICHARDSONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4457 7049 4445 7064 4436 7099 4459 7099
4467 7097 4471 7100 4483 7102 4495 7102
4505 7081 4492 7061 4472 7044
TIME...MOT...LOC 2225Z 257DEG 38KT 4490 7099 4488 7083 4472 7072 4452
7077 4430 7106
HAIL...0.88IN
WIND...60MPH
$$393
WWUS51 KGYX 142243
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
643 PM EDT THU JUL 14 2016
MEC007-017-142253-
/O.EXP.KGYX.SV.W.0047.000000T0000Z-160714T2245Z/
FRANKLIN ME-OXFORD ME-
643 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND
NORTHWESTERN OXFORD COUNTIES WILL EXPIRE AT 645 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4457 7049 4445 7064 4436 7099 4459 7099
4467 7097 4471 7100 4483 7102 4495 7102
4505 7081 4492 7061 4472 7044
TIME...MOT...LOC 2243Z 257DEG 38KT 4490 7099 4488 7083 4472 7072 4452
7077 4430 7106
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:38 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 14, 3:38 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Gray ME
338 PM EDT THU JUL 14 2016
.SYNOPSIS...
A warm humid air mass and a passing disturbance will trigger a few
showers and thunderstorms across the region through the evening
hours. Some of these storms could contain strong winds, small
hail, and very heavy rainfall. A cold front will drop southeast
across the region on Friday with the best chance of a shower or
thunderstorm confined to the mountains and foothills. A surface
trough will cross the area on Saturday accompanied by widely
scattered showers and thunderstorms. Another cold front will
approach Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
At 18z GOES water vapor imagery showed an impulse approaching from
Eastern New York State along with an associated surface trough. The
low clouds that streamed northward into much of the area today
along with an onshore trajectory off the Gulf of Maine has limited
convective instability so far today. Scattered showers over eastern
Massachusetts will drift northeast along the coast while a broken
line of convection over eastern New York State propagates eastward
into the forecast area by late afternoon. right now biggest issue
will be locally heavy rainfall and potential for training cells as
well as strong wind gusts and hail with the strongest cells. The
activity should weaken by late evening before sliding offshore
with partly cloudy skies and areas of fog and haze for the balance
of the night.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Friday will be another warm and humid day in the southerly flow
ahead of the cold front with scattered showers and thunderstorms
developing by afternoon. Highs will range from the lower 90s for
much of the coastal plain to the 80s elsewhere. Another trough
will drop south into the mountains Friday night with a few clouds
and widely scattered showers. Otherwise...a partly cloudy and less
humid night with lows ranging from the upper 50s to mid 60s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Chance of high-impact weather: Minimal.
Despite the 500 mb pattern across the NE CONUS still hanging onto
mean toughing, the ridging over the rest of the CONUS and the
Atlantic continues to build through the extended period and keeps
the core of the troughs and the cooler air well north of the CWA.
This will allow for temps to run around to above normal through
the extended forecast, which runs into the climatological warmest
time of year. There will be some threats of showers/t-storms, but
overall look for a warmer and more humid period into next week.
On Saturday, a weal frontal boundary to our south continues to
fade away, while to out north another stalled front moves south
into the crown of ME, and will sit there before eventually fading
by Sunday. This could produce a few scattered showers or storms,
especially in the mountains on Saturday. Highs will be cooler
than Friday but still in the low 80s along the coast to near 90
in the hot spots of southern NH and interior wrn ME. It'll be a
little cooler in the far north, with more clouds, where highs will
be in the 70s. TDs come down a bit, too but will still be in the
low 60s in the south. Sfc high builds in for Sunday with mainly
clear skies, but still warm and a touch humid, with morning lows
in the upper 50s north to mid 60s south and highs in the 80s.
Monday will see the approach of surface cold front, which will
cross the region Monday night into Tuesday. Scattered showers and
t-storms will be possible in this timeframe, but probably all
three periods, and will need to wait for models to tighten up the
timing. Humidity will rise again on Monday in advance of the front
with highs in the 80s and lows in the 60s. Once the front moves
through, will se a brief break mid-week from the humidity, before
it returns late in the week.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Short Term /through Friday night/...areas of mvfr in ceilings with
lcl ifr psb through 03z in shra/+tsra. Aft 03z...areas of mvfr in
ceilings with lcl ifr psb in stratus and fog. Aft 13z Fri...bcmg
vfr throughout with sct mvfr psb in -shra/-tsra.
Long Term...Mainly VFR Saturday through Monday, although valley
fog will be possible each night. Could see coastal fog stratus
move in Monday night.
&&
.MARINE...
Short Term /through Friday night/...Marginal small craft seas
outside the bays will continue through tonight in persistent
southwest flow. A few wind gusts to near 25 kt will be possible
tonight outside the bays. The current small craft seas will
remain in place through late tonight.
Long Term...May need SCA late Monday and Monday night, but
otherwise conditions will remain below SCA levels.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT Friday
for ANZ150-152-154.
&&
Schwibs/CempaHazardous weather outlook, Jul 14, 3:53 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 353 PM EDT THU JUL 14 2016 MEZ007>009-012>014-NHZ001>007-009-011-152000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-BELKNAP-CHESHIRE- 353 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE CONNECTICUT VALLEY...CENTRAL AND NORTHERN NEW HAMPSHIRE...AND INTERIOR WESTERN MAINE THROUGH THIS EVENING. DAMAGING WINDS AND VERY HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE FRIDAY AFTERNOON MAINLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND THIS EVENING. NHZ008-010-012-013-015-152000- MERRIMACK-STRAFFORD-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 353 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE VERY HEAVY RAIN THIS EVENING. A FEW STRONG WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER DAY OF HOT AND HUMID CONDITIONS ARE EXPECTED WITH HIGHS AROUND 90 AND HEAT INDEX VALUES IN THE 90-95 RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND THIS EVENING. MEZ018>028-NHZ014-152000- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-COASTAL ROCKINGHAM- 353 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING COULD PRODUCE VERY HEAVY RAIN AND FEW STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ANZ150>154-152000- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 353 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 14, 12:32 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1232 PM EDT THU JUL 14 2016 MEZ007-008-141730- NORTHERN OXFORD ME-NORTHERN FRANKLIN ME- 1232 PM EDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... NORTHERN OXFORD COUNTY IN MAINE NORTHERN FRANKLIN COUNTY IN MAINE * UNTIL 130 PM EDT * AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF ERROL...MOVING TO THE NORTHEAST AT 20 MPH. * WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... RANGELEY... MIDDLE DAM... SOUTH ARM... AND OQUOSSOC. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4468 7092 4483 7104 4504 7067 4485 7048 TIME...MOT...LOC 1626Z 238DEG 17KT 4478 7093 ES
Special weather statement, Jul 14, 5:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
527 PM EDT THU JUL 14 2016
NHZ003-005-007-142215-
SOUTHERN GRAFTON NH-NORTHERN GRAFTON NH-SULLIVAN NH-
527 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 615 PM EDT
* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER LEBANON...MOVING TO THE NORTHEAST AT 25
MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...
PLYMOUTH...
CANAAN...
ENFIELD...
AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4360 7234 4367 7230 4369 7231 4377 7220
4389 7217 4392 7212 4397 7210 4409 7197
4372 7159 4347 7236 4357 7238
TIME...MOT...LOC 2126Z 243DEG 24KT 4364 7228Local storm report, Jul 14, 5:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
541 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/14/2016 GRAFTON NH LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER GYX1602109
CEMPALocal storm report, Jul 14, 5:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
543 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG LISBON 44.21N 71.91W
07/14/2016 GRAFTON NH LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER GYX1602110
CEMPALocal storm report, Jul 14, 5:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
544 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG BETHLEHEM 44.28N 71.69W
07/14/2016 GRAFTON NH LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN
&&
EVENT NUMBER GYX1602111
CEMPAThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:37 AM EDT | Small Craft Advisory for Hazardous Seas | GYX | 28 hr | |
| Jul 14, 12:32 PM EDT | Special Weather Statement | GYX | Franklin | 58 min |
| Jul 14, 6:23 PM EDT | Special Weather Statement | GYX | Somerset | 52 min |
| Jul 14, 6:41 PM EDT | Special Weather Statement | GYX | Franklin | 49 min |
| Jul 14, 7:11 PM EDT | Special Weather Statement | GYX | Kennebec | 49 min |
| Jul 14, 7:36 PM EDT | Special Weather Statement | GYX | Androscoggin, Kennebec | 54 min |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 36 min |
| Jul 14, 5:07 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 53 min |
| Jul 14, 5:20 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 30 min |
| Jul 14, 5:27 PM EDT | Special Weather Statement | GYX | Grafton | 48 min |
| Jul 14, 6:21 PM EDT | Special Weather Statement | GYX | Carroll | 24 min |
| Jul 14, 6:49 PM EDT | Special Weather Statement | GYX | Belknap, Carroll, Merrimack | 56 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.